Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 708548, 11 pages
http://dx.doi.org/10.1155/2013/708548
Research Article

Strong Convergence Theorems for Maximal Monotone Operators, Fixed-Point Problems, and Equilibrium Problems

College of Applied Science, Beijing University of Technology, Beijing 100124, China

Received 31 May 2013; Accepted 19 June 2013

Academic Editors: C. Lu, E. Skubalska-Rafajlowicz, Q. Song, and F. Zirilli

Copyright © 2013 Huan-chun Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, no. 3, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, no. 6, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. N. Qu and C. Z. Cheng, “A strong convergence theorem on solving common solutions for generalized equilibrium problems and fixed-point problems in Banach space,” Fixed Point Theory and Applications, vol. 2011, article 17, 2011. View at Publisher · View at Google Scholar
  5. R. Wangkeeree and N. Nimana, “Viscosity approximations by the shrinking projection method of quasi-nonexpansive mappings for generalized equilibrium problems,” Journal of Applied Mathematics, vol. 2012, Article ID 235474, 30 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. A. Noor, S. Zainab, and Y. H. Yao, “Implicit methods for equilibrium problems on Hadamard manifolds,” Journal of Applied Mathematics, vol. 2012, Article ID 437391, 9 pages, 2012. View at Publisher · View at Google Scholar
  7. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Cianciaruso, G. Marino, and L. Muglia, “Iterative methods for equilibrium and fixed point problems for nonexpansive semigroups in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 146, no. 2, pp. 491–509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Shehu, “Iterative method for fixed point problem, variational inequality and generalized mixed equilibrium problems with applications,” Journal of Global Optimization, vol. 52, no. 1, pp. 57–77, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “On a strongly nonexpansive sequence in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 3, pp. 471–489, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Takahashi, N. C. Wong, and J. C. Yao, “Two generalized strong convergence theorems of Halpern's type in Hilbert spaces and applications,” Taiwanese Journal of Mathematics, vol. 16, no. 3, pp. 1151–1172, 2012. View at Google Scholar · View at MathSciNet
  12. L. J. Lin and W. Takahashi, “A general iterative method for hierarchical variational inequality problems in Hilbert spaces and applications,” Positivity, vol. 16, no. 3, pp. 429–453, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Takahashi, W. Takahashi, and M. Toyoda, “Strong convergence theorems for maximal monotone operators with nonlinear mappings in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 147, no. 1, pp. 27–41, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2350–2360, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. H. Bauschke and P. L. Combettes, Convex Analysis and Monotone Operator Theory in Hilbert Spaces, Springer, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. T. Rockafellar, “On the maximal monotonicity of subdifferential mappings,” Pacific Journal of Mathematics, vol. 33, pp. 209–216, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet